Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Moduli of high rank vector bundles over surfaces


Authors: David Gieseker and Jun Li
Journal: J. Amer. Math. Soc. 9 (1996), 107-151
MSC (1991): Primary 14D20, 14D22, 14D25, 14J60
MathSciNet review: 1303031
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14D20, 14D22, 14D25, 14J60

Retrieve articles in all journals with MSC (1991): 14D20, 14D22, 14D25, 14J60


Additional Information

David Gieseker
Email: dag@math.ucla.edu

Jun Li
Email: jli@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-96-00171-3
PII: S 0894-0347(96)00171-3
Received by editor(s): August 25, 1993
Received by editor(s) in revised form: October 1, 1994
Additional Notes: The first author was partially supported by NSF grant DMS-9305657 and the second author was partially supported by NSF grant DMS-9307892.
Article copyright: © Copyright 1996 American Mathematical Society